# SDR AALA202407083935

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 41,347 hours, 16,174 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Sleeve
- Part number: 10A309400312
- Condition: Detached
- Location: Water Separator
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING ECAM MESSAGE AIR PACK 1 OVERHEAT AND EVEN AFTER PACK 1 SELECTED OFF THE OVERHEAT MESSAGE REMAINED. POSSIBLY RELATED TO POP SOUND AT 5,000FT ON APPROACH THAT SOUNDED LIKE FLIGHT ATTENDANT DROPPING SOMETHING IN THE BACK BUT THEY DID NOT. FOLLOWED BY SLIGHT BRIEF ACRID ODOR. MAINTENANCE FOUND THE LEFT PACK WATER EXTRACTOR 10HM8 COUPLING SLEEVE DETACHED AT THE DUCT CONNECTION POINT TO THE REHEATER WITH BROKEN COUPLING RETENSION CABLES. MAINTENANCE RE-INSTALLED SLEEVE WHICH INCLUDED NEW SEALS AND RETENTION CABLES PER AMM 21-52-16. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
